MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ CATALASE REAGENT DROPPER; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ CATALASE REAGENT DROPPER; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Catalog Number 261203
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd bbl¿ catalase reagent dropper dates of expiration on box and bottle do not match the coc.The following information was provided by the initial reporter: reported certificate of compliance and shipment detail document  with lot# b01f122m  dated  july 2024 but the box and droppers  has lot# b01f122m  dated june 2024.Spoke with cx and she verified for lot# b01f122m has date  july 2024.Would you send our customer a no charge replacement with a box that has  lot# b01f122m has dated  july 2024.
 
Additional Manufacturer Narrative
H6.Investigation summary: complaint history review: a review of past complaints on this product over the past 12 months does not indicate a trend on this issue.Device history record review: a review of the dhr did not reveal any manufacturing issues.Sample analysis: an inspection of the photo did the noted defect.An inspection of the retentions was satisfactory.The erp system that generated the certificate had the wrong expiration date.Evaluations results: based on the investigation, the defect was observed on the photo and erp system.The wrong data was entered into the erp system which caused the noted discrepancy.A complaint trend is not present.Investigation conclusion: based on the evaluation of the investigation, the complaint was confirmed.The expiration date was corrected in the erp system and the certificate corrected.A complaint trend on this issue is not present with this product.No further actions will be taken as this is an isolated incident.Bd will continue to monitor for trending.
 
Event or Problem Description
It was reported that bd bbl¿ catalase reagent dropper dates of expiration on box and bottle do not match the coc.The following information was provided by the initial reporter: reported certificate of compliance and shipment detail document  with lot# b01f122m  dated  (b)(6) 2024 but the box and droppers  has lot# b01f122m  dated (b)(6) 2024.Spoke with cx and she verified for lot# b01f122m has date (b)(6) 2024 would you send our customer a no charge replacement with a box that has  lot# b01f122m has dated  (b)(6) 2024.

Brand Name
BD BBL¿ CATALASE REAGENT DROPPER
Common Device Name
DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17466875
Report Number1119779-2023-00838
Device Sequence Number8975940
Product Code JTO
UDI-Device Identifier30382902612033
UDI-Public30382902612033
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/20/2024
Device Catalogue Number261203
Device Lot NumberB01F122M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown